International Journal of Statistika and Mathematika, ISSN: 2277- 2790 E-ISSN: 2249-8605
Volume 3, Issue 2, 2012 pp 70-76
On Half-Cauchy Distribution and Process
Elsamma Jacob1 , K Jayakumar2
1Malabar Christian College, Calicut, Kerala, INDIA.
2Department of Statistics, University of Calicut, Kerala, INDIA.
Academic Editor: Dr. Dase R.K.
A new form of half- Cauchy distribution using Marshall-Olkin transformation is introduced. The properties of the new distribution such as density, cumulative distribution function, quantiles, measure of skewness and distribution of the extremes are obtained. Time series models with half-Cauchy distribution as stationary marginal distributions are not developed so far. We develop first order autoregressive process with the new distribution as stationary marginal distribution and the properties of the process are studied. Application of the distribution in various fields is also discussed.